zbMATH — the first resource for mathematics

Perfect fluid flows over \(\mathbb{R}^n\) with asymptotic conditions. (English) Zbl 0306.58007

58D05 Groups of diffeomorphisms and homeomorphisms as manifolds
35Q05 Euler-Poisson-Darboux equations
76G25 General aerodynamics and subsonic flows
76J20 Supersonic flows
Full Text: DOI
[1] Arnold, V, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l’hydrodynamique des fluids parfait, Ann. inst. Grenoble, 16, 1, 319-361, (1966) · Zbl 0148.45301
[2] Cantor, M, Global analysis over noncompact spaces, (), Chap. 2 · Zbl 0402.58004
[3] \scM. Cantor, Spaces of functions with asymptotic conditions on \(R\)^n, preprint. · Zbl 0441.46028
[4] Ebin, D; Marsden, J, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of math., 92, 102-163, (1970) · Zbl 0211.57401
[5] Friedman, A, Partial differential equations, (), 19-31
[6] Kato, T, On classical solutions of the two-dimensional nonstationary Euler equation, Arch. rat. mech. anal., 25, 188-200, (1967) · Zbl 0166.45302
[7] Kato, T, Nonstationary flows of viscous and ideal fluids in \(R\)^3, J. functional analysis, 9, 296-305, (1972) · Zbl 0229.76018
[8] \scT. Kato, On the initial problem for quasi-linear symmetric hyperbolic systems, to appear. · Zbl 0343.35056
[9] Lang, S, Introduction to differentiable manifolds, (1962), Interscience NY · Zbl 0103.15101
[10] Lichtenstein, L; Lichtenstein, L; Lichtenstein, L; Lichtenstein, L; Lichtenstein, L; Lichtenstein, L, Über einge existenzproblem der hydrodynamik homogener unzusammendrückbarer, reibungsloser flüssigkeiter und die helmholtzschen wirbelsatze, Math. Z., Math. Z., Math. Z., Math. Z., Math. Z., Math. Z., 32, 608-415, (1930) · JFM 56.1249.01
[11] Marsden, J; Ebin, D; Fischer, A, Diffeomorphism groups, hydrodynamics, and relativity, (), 135-279
[12] Montgomery, D, On consinuity in topological groups, Bull. amer. math. soc., 42, 879, (1936) · JFM 62.1230.04
[13] Palais, R, Foundations of global nonlinear analysis, (1968), Benjamin NY · Zbl 0164.11102
[14] Swann, H.S.G, The convergence with vanishing viscosity of nonstationary Navier-Stokes flow to ideal flow in \(R\)^3, Trans. amer. math. soc., 157, 373-397, (1971) · Zbl 0218.76023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.